Products FAQs

Browse the topics below to find the information that's important to you.

Products

The active ingredients in Advil PM® include ibuprofen, an NSAID, and diphenhydramine, a gentle, non-habit forming sleep-aid. The active ingredients in Aleve PM® include naproxen, also an NSAID, and diphenhydramine. Both of these medications include a nonsteroidal anti-inflammatory drug (NSAID) for pain relief in addition to a sleep aid. The difference between these products is the active ingredient (the NSAID), which determines the dosing in the product.
Advil PM® has a pain reliever, ibuprofen, in addition to a gentle, non-habit forming sleep aid, diphenhydramine. ZzzQuil® is a sleep-aid that helps with occasional sleeplessness but has no pain reliever in it to help relieve the aches and pains that may keep you up at night.
Both of these medications include the same active ingredients but are conveniently provided in two different forms. Advil PM® caplets are a solid dose form with ibuprofen 200 mg and diphenhydramine citrate 38 mg per tablet. Advil PM® Liqui-gels are liquid-filled capsules with ibuprofen 200 mg and
diphenhydramine hydrochloride 25 mg per capsule. The amount of diphenhydramine base (active ingredient) is the same in both dose forms.
Like any drug you become dependent on, Advil® PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency.
Avoid drinking alcohol. Advil® PM contains diphenhydramine, which may cause drowsiness - alcohol may intensify this side effect temporarily.
Most retail grocery, pharmacy and convenience stores carry a variety of Advil® PM products. Please check our “Buy Now” page on this website to locate a store near you that carries our products. You may also find online stores that carry the products on this page as well.
Advil® PM caplets are available in package sizes of 200, 120, 80, 40 and 20 caplets. Plus, there’s a convenient travel size of 4 caplets. Advil® PM Liqui-Gels® are available in package sizes of 80, 40 and 20 capsules.
Pain cannot only delay the onset of sleep, it can cause frequent or early morning awakenings and prevent you from getting the deep, restful sleep you need. That’s why, even if you do get some shut-eye, you may not feel rested.
If pain is keeping you from falling asleep, a product that combines a pain reliever with a non-habit forming sleep aid (like Advil® PM) can help ease your pain and help you fall asleep and stay asleep.
Advil®PM was the first non-habit forming nighttime pain reliever to combine the #1
selling pain reliever (Ibuprofen) with the #1 selling sleep aid
(Diphenhydramine)‡‡. Whether you suffer from occasional muscle aches, backache,
minor arthritis, or other aches and pain, nothing is proven to help you
fall asleep faster & stay asleep longer. Advil®PM gives you a better night’s sleep than Tylenol PM because you’ll spend less time lying awake with annoying aches and pains and sleep the whole night.

Contact Us.

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question now via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy.*All fields required